MathSciNet Relay Station
MathSciNet bibliographic data
MR2806294 65H10 (65K10 90C56)
Li, Dong-Hui; Wang, Xiao-Lin A modified Fletcher-Reeves-type derivative-free method for symmetric nonlinear equations. Numer. Algebra Control Optim. 1 (2011), no. 1, 71–82.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement